# SDR CALA2023101603085

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323053720001
- Condition: Corroded
- Location: Fr.28
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, FR.28 R/H STR. 41-42 FRAME SHEAR TIE, CORROSION.  REMOVED AND REPLACED SHEAR TIE AT FR28 BTW 41-42 RH IAW A319 SRM 51-73-11 PAR 2.
